American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] W. J. A. Colman. The number of partitions of the integer $N$ into $M$ nonzero positive integers . Math. Comp. 39 (1982) 213-224. MR 658226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Patrick J. Costello. Density problems involving $p\sb{r}(n)$ . Math. Comp. 38 (1982) 633-637. MR 645678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jørgen Brandt. Cycles of partitions . Proc. Amer. Math. Soc. 85 (1982) 483-486. MR 656129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John A. Ewell. A simple derivation of Jacobi's four-square formula . Proc. Amer. Math. Soc. 85 (1982) 323-326. MR 656093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. W. MacLean. Residue classes of the partition function . Math. Comp. 34 (1980) 313-317. MR 551308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alex Jay Feingold. A hyperbolic GCM Lie algebra and the Fibonacci numbers . Proc. Amer. Math. Soc. 80 (1980) 379-385. MR 580988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David M. Bressoud. A combinatorial proof of Schur's 1926 partition theorem . Proc. Amer. Math. Soc. 79 (1980) 338-340. MR 565367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ira Gessel. A noncommutative generalization and $q$-analog of the Lagrange inversion formula . Trans. Amer. Math. Soc. 257 (1980) 455-482. MR 552269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David M. Bressoud. Analytic and combinatorial generalizations of the Rogers-Ramanujan identities. Memoirs of the AMS 24 (1980) MR 556608.
Book volume table of contents

[11] Neil Hindman. Simultaneous idempotents in $\beta \mathbf{N}_{\mathbf{N}}$ and finite sums and products in $N$ . Proc. Amer. Math. Soc. 77 (1979) 150-154. MR 539649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] H. Joseph Straight and Paul Schillo. On the problem of partitioning $\{1,\,2,\,\cdots ,\,n\}$ into subsets having equal sums . Proc. Amer. Math. Soc. 74 (1979) 229-231. MR 524291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Neil Hindman. Partitions and sums and products of integers . Trans. Amer. Math. Soc. 247 (1979) 227-245. MR 517693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Hansraj Gupta. Finite differences of the partition function . Math. Comp. 32 (1978) 1241-1243. MR 0480319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. S. Stevens and R. Shantaram. Computer-generated van der Waerden partitions . Math. Comp. 32 (1978) 635-636. MR 0491468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. M. Bressoud. Applications of Andrews' basic Lauricella transformation . Proc. Amer. Math. Soc. 72 (1978) 89-94. MR 0486677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] W. W. Comfort. Ultrafilters: Some old and some new results. Bull. Amer. Math. Soc. 83 (1977) 417-455. MR 0454893.
Abstract, references, and article information
View Article: PDF

[18] Mourad E. H. Ismail. A simple proof of Ramanujan's $\sb{1}\psi \sb{1}$ sum . Proc. Amer. Math. Soc. 63 (1977) 185-186. MR 0508183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] M. M. Robertson. Partitions with congruence conditions . Proc. Amer. Math. Soc. 57 (1976) 45-49. MR 0404184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] L. Carlitz and Richard Scoville. A generating function for triangular partitions . Math. Comp. 29 (1975) 67-77. MR 0366803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] L. Carlitz and Richard P. Stanley. Branchings and partitions . Proc. Amer. Math. Soc. 53 (1975) 246-249. MR 0382025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Melvyn B. Nathanson. An algorithm for partitions . Proc. Amer. Math. Soc. 52 (1975) 121-124. MR 0379353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Elmo Moore. Partitions into specified parts which appear a specified number of times . Proc. Amer. Math. Soc. 52 (1975) 23-29. MR 0387180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Willard G. Connor. Partition theorems related to some identities of Rogers and Watson . Trans. Amer. Math. Soc. 214 (1975) 95-111. MR 0414480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] George E. Andrews. On the Alder polynomials and a new generalization of the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 204 (1975) 40-64. MR 0364083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] George E. Andrews. A general theory of identities of the Rogers-Ramanujan type. Bull. Amer. Math. Soc. 80 (1974) 1033-1052. MR 0387178.
Abstract, references, and article information
View Article: PDF

[27] L. Carlitz, Richard Scoville and Theresa Vaughan. Enumeration of pairs of permutations and sequences. Bull. Amer. Math. Soc. 80 (1974) 881-884. MR 0363925.
Abstract, references, and article information
View Article: PDF

[28] Elmo Moore. Partitions with parts appearing a specified number of times . Proc. Amer. Math. Soc. 46 (1974) 205-210. MR 0349576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Robert E. Dressler and Thomas Parker. $12,758$ . Math. Comp. 28 (1974) 313-314. MR 0327652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] George E. Andrews. On the general Rogers-Ramanujan theorem. Memoirs of the AMS (1974) MR 0364082.
Book volume table of contents


Results: 1 to 30 of 32 found      Go to page: 1 2